# SDR AU990145

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2612 · Fire Detection
- Part: Card
- Part number: 3698
- Condition: Faulty
- Location: Fire Detection
- Component: Garrtt, GTCP6604
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) APU FIRE DETECTOR CARD FAULTY.
